Alert archive / Illinois / Wind Advisories in 2020

Wind Advisory 6, NWS Lincoln, IL

March 28, 202030 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 28, 2020, 3:21 PM CDT for 30 counties in Illinois. It took effect at Mar 29, 2020, 3:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2020, 3:21 PM CDT (20:21 UTC)
In effect from
Mar 29, 2020, 3:00 AM CDT
Expired
Mar 29, 2020, 7:00 PM CDT
In force
16 hr
Issued by
NWS Lincoln, IL
All 30 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 19 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
638 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WWUS73 KILX 282021
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
321 PM CDT Sat Mar 28 2020

ILZ027>031-036>038-040>057-061>063-066-290900-
/O.NEW.KILX.WI.Y.0006.200329T0800Z-200330T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, and Effingham
321 PM CDT Sat Mar 28 2020

...WIND ADVISORY IN EFFECT FROM 3 AM TO 7 PM CDT SUNDAY...

* WHAT...West winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...From 3 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

37
3 follow-up statements
320 
WWUS73 KILX 290830
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
330 AM CDT Sun Mar 29 2020

ILZ027>031-036>038-040>057-061>063-066-292100-
/O.CON.KILX.WI.Y.0006.000000T0000Z-200330T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, and Effingham
330 AM CDT Sun Mar 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West southwest winds 20 to 30 mph with gusts 40 to 50 
  mph.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow over unsecured objects like
  outdoor tents. Tree limbs could be blown down and a few power
  outages may result. In additional driving will be difficult for
  high profile vehicles, especially on I-39, I-55, I-57 and I-155.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph or higher
and/or wind gusts of 45 mph or higher are expected. Use extra 
caution when driving, especially if operating a high profile 
vehicle. Secure outdoor objects.

&&

$$

07
648 
WWUS73 KILX 291924
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
224 PM CDT Sun Mar 29 2020

ILZ027>031-036>038-040>057-061>063-066-300000-
/O.CON.KILX.WI.Y.0006.000000T0000Z-200330T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, and Effingham
224 PM CDT Sun Mar 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West-southwest winds 25 to 35 mph with gusts 40 to 50 
  mph.

* WHERE...All locations along and north of the I-70 corridor.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Unsecured outdoor items will be blown about. Tree 
  limbs could be blown down and a few power outages may result. In
  addition, driving will be difficult for high profile vehicles 
  on north-south oriented roads such as I-39...I-55, I-57 and 
  I-155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph or higher
and/or wind gusts of 45 mph or higher are expected. Use extra
caution when driving, especially if operating a high profile
vehicle. Secure outdoor objects.

&&

$$

Barnes
643 
WWUS73 KILX 292359
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
659 PM CDT Sun Mar 29 2020

ILZ027>031-036>038-040>057-061>063-066-300100-
/O.EXP.KILX.WI.Y.0006.000000T0000Z-200330T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, and Effingham
659 PM CDT Sun Mar 29 2020

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

While winds will continue to gust from 30 to 35 mph for a short
time after sunset, winds will continue to decrease as the evening
progresses. 

$$

Geelhart

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 28, 1:06 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 28, 1:06 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
106 PM CDT Sat Mar 28 2020

.SYNOPSIS...
Issued at 1134 AM CDT Sat Mar 28 2020

Showers and thunderstorms will likely affect central and southeast
IL through this evening. There is a risk of severe storms through
this evening. Locally heavy rains will also be possible with
thunderstorms and could produce over 1 inch of rainfall in some
areas. Expect mild temperatures in the mid to upper 70s today with
breezy southerly winds. Generally dry and seasonably cool weather
will return to the area overnight Saturday night and Sunday along
with very windy conditions.

&&

.UPDATE...
Issued at 1134 AM CDT Sat Mar 28 2020

A disturbance propagating out of northern MO into west central IL
has set off a few clusters of storms late this morning. A
disorganized frontal zone is somewhat stalled roughly just south
of I-74. The strongest storm feeding off a region of over 1000
J/KG MLCAPE have been able to produce hail over 1 inch diameter
just southeast of Springfield. This disturbance should move
steadily eastward reaching the IN state line by 1 p.m. Overturning
associated with this convection could diminish the afternoon
development of stronger instability to some degree, however there
should still be plenty of heating potential this afternoon. Given
strong lift and shear associated with the deepening low moving
into IA and the upper Midwest today, and organized by the trailing
cold front, severe thunderstorm potential continues today, and all
of central/southeast IL remains in a moderate or enhanced risk
according to SPC. Large hail and tornadoes are the primary
threats, while locally damaging downburst winds are also a threat.
Consensus of CAMS models indicate this last line of storms should
form in western IL mid afternoon, 3-5 p.m. or so, and progress
eastward through the evening hours. Updates this morning center
around trends in PoPs/thunder chances, mainly due to the late
morning convective clusters.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 400 AM CDT Sat Mar 28 2020

Early morning surface map shows warm front had lifted north to
just south of Macomb, and just north of Bloomington and Rantoul.
Warm front extends back to 998 mb low pressure over south central
KS. Temps range from upper 40s and lower 50s from Peoria north to
the mid to upper 60s in warm sector from Lincoln south with St
Louis still at 72 degrees. Also have moist dewpoints in the mid
60s in the warm sector. A severe thunderstorm watch expired in our
6 sw counties at 4 am. Scattered showers and thunderstorms were
over heart of central IL north of I-72 and se of the IL river.
More widespread showers and thunderstorms with heavy rains were
over northern IL north of I-80 and into parts of central/eastern
IA, southern WI and lower MI. Low level jet interacting with
frontal boundary aiding this convection. Held off on issuing a
flash flood watch as our convection is more isolated to scattered
and latest CAMs show convection staying less widespread over our
CWA while more widespread convection is north and ne of CWA with
the surface to 850 mb warm front. Unseasonably warm highs in the
mid to upper 70s today, with a few cities se of I-70 and from
Springfield sw reaching near 80 degrees, and will be the warmest
day since early October.

Latest models continue to deepen surface low pressure to 988 mb as
it lifts ne to west central IA by sunset, while warm front lifts
into northern IL. A cold front/dry line to push eastward to near
the MS river by sunset and sweep quickly eastward thru IL during
this evening, exiting east into IN early overnight. SPC day1
outlook continues enhanced to moderate risk of severe storms over
much of central (Shelbyville to north of Paris and northward) and
northern IL with slight risk in southeast IL. There is a 30% risk
of very large hail (2 inch diameter or larger) and 10-15% risk of
EF2 or stronger tornadoes that could be long tracked tornadoes.
Much of IL has 15% risk of damaging wind gusts. Great threat of
severe storms is during mid/late afternoon and again during this
evening as a broken squall line races eastward. Effective bulk
shear values greater than 50 kts this afternoon/evening along
with ML Capes of 1500-2500 j/kg by late afternoon. Storm relative
helicities of 300-500 m2/s2 from strengthening low level jet to
enhance tornado development and some possibly strong and longer
track ones racing ne. SPC said an upgrade to a high risk may be
considered in later day 1 updates for portion of our region.

Convection to shift east of IL overnight with strong sw winds
behind the cold front. Lows overnight in the mid 40s over the IL
river valley, and upper 40s to around 50 in eastern IL, mildest
near the Wabash river.

.LONG TERM...(Sunday through Friday)
ISSUED AT 400 AM CDT Sat Mar 28 2020

Strong low pressure of 992 mb will lift to northern Lake MI and
eastern upper MI by early Sunday afternoon and its wrap around
moisture could skirt far northern/ne CWA with isolated light
showers north of I-74. Main wx story Sunday will be the strong
west winds with gusts of 35 to 45 mph late Sat night into Sunday.
May eventually need a wind advisory on Sunday north of I-70. Highs
Sunday range from mid 50s ne CWA where mostly cloudy skies
prevail, to the lower 60s sw CWA where more sunshine expected
Sunday.

Winds gradually diminish during Sunday night as large low pressure
weakens as it pushes eastward toward the southern Quebec/Ontario
province line by dawn Monday. More sunshine and lighter winds on
Monday to make for a nice day. Highs Monday in the upper 50s and
lower 60s, mildest over sw CWA and southeast IL. Lows Mon night in
the upper 30s and lower 40s as clouds increase.

The 00Z forecast model suite continues to show weak low pressure
moving through the deep south on Tuesday, as upper level trof/low
moves over the mid MS and lower OH river valley. Models have
trended further south with this system, so likely rain chances
have correspondingly shifted southward, with highest pops over our
southern CWA on Tue while isolated thunderstorms should be in far
southern IL into southeast MO and southern KY on Tue afternoon.
Models have trended a few degrees cooler with highs Tue in the
upper 40s to near 50 degrees with cloudy skies.

Weak high pressure ridge to settle over IL and mid MS river valley
late Tue night, returning drier weather Tue night and early Wed.
A northern stream upper level low moves east over the northern
plains late Wed and could bring small chances of light rain
showers into central IL on Wed afternoon/evening. High pressure
over the gulf coast states on Wed will block moisture into IL so
any pcpn amounts should be quite light if they happen. Highs Wed
mostly in the lower 50s. Generally dry and seasonable temperatures
expected Thu thru next Saturday with highs of 50 to 55 degrees
and lows in the mid to upper 30s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 106 PM CDT Sat Mar 28 2020

Scattered showers and thunderstorms are active across the central
IL terminals at 18Z, producing a variety of flight conditions.
Although a lull in significant storm activity could take place for
a few hours this afternoon, additional thunderstorms, likely
strong and severe, should develop by around 20Z in western IL,
becoming more organized and sweeping eastward through the
terminals through this evening. There is a good chance a line of
strong storms should sweep through the terminals by around 00Z,
and have included a tempo group for thunderstorms with this
activity, although more uncertainty exists with potential for a
second line later in the evening. Outside thunderstorms,
predominant conditions should become VFR by around 20-22Z. A
return to MVFR cigs expected around 09Z. Winds generally variable
and disorganized initially due to recent thunderstorm activity
and a warm front roughly just south of I-74, but should become
S15-20g25-30 kts by this afternoon, shifting to WSW 20-25G35 kts
overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...37
SYNOPSIS...37
SHORT TERM...07
LONG TERM...07
AVIATION...37
Hazardous weather outlook, Mar 28, 12:20 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1220 PM CDT Sat Mar 28 2020

ILZ027>031-036>038-040>056-061-291100-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Fulton-Knox-Logan-
Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-
Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-Woodford-
1220 PM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A significant severe weather outbreak is possible this afternoon
and evening. Damaging winds, very large hail, and strong tornadoes
are all possible.

Minor flooding is ongoing along the Illinois River from Havana
downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Strong west winds are expected through the day Sunday. Gusts into
the 35 to 45 mph range are expected.

Minor flooding will continue along the Illinois River from Havana
downstream, rising to moderate flood stage by middle of next
week. Minor flooding is expected at Peoria midweek as well. Minor
flooding is also expected to return to the Sangamon River near
Monticello early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening.

ILZ057-062-063-066>068-071>073-291100-
Clark-Clay-Crawford-Cumberland-Edgar-Effingham-Jasper-Lawrence-
Richland-
1220 PM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A line of severe thunderstorms is expected this evening and
tonight. Some of these storms could produce damaging winds, very
large hail, and an isolated tornado.

Minor flooding is occurring along the Wabash River from
Hutsonville downstream and on the Little Wabash River near Clay
City.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Strong west winds are expected through the day Sunday. Gusts into
the 35 to 40 mph range are expected.

Minor flooding will continue along portions of the Wabash River
from Hutsonville downstream through next week. Minor flooding is
possible along the Little Wabash River near Clay City through
the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening, most likely between
5pm and midnight.

37

In the hours before

Local storm report, Mar 28, 10:53 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 AM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             GLENARM                 39.62N 89.67W
03/28/2020  E1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

&&

JRP
Local storm report, Mar 28, 11:12 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     HAIL             4 S ROCHESTER           39.69N 89.54W
03/28/2020  M1.25 INCH       SANGAMON           IL   PUBLIC

&&

37
Local storm report, Mar 28, 11:30 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HAIL             1 S MOUNT AUBURN        39.75N 89.26W
03/28/2020  E1.75 INCH       CHRISTIAN          IL   LAW ENFORCEMENT

&&

SBAKER
Local storm report, Mar 28, 11:53 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1153 AM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             BLUE MOUND              39.70N 89.12W
03/28/2020  E1.75 INCH       MACON              IL   PUBLIC

            RELAYED BY EMA

&&

SBAKER
Local storm report, Mar 28, 12:05 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HAIL             1 E HARRISTOWN          39.84N 89.05W
03/28/2020  M0.50 INCH       MACON              IL   AMATEUR RADIO

            US-51 AT I-72 OVERPASS

&&

GEELHART
Local storm report, Mar 28, 12:15 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HAIL             5 NW KINCAID            39.64N 89.49W
03/28/2020  E1.00 INCH       CHRISTIAN          IL   AMATEUR RADIO

            WEST SIDE OF SANGCHRIS LAKE STATE PARK

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 12:55 AM CDTSpecial Weather StatementILXChristian50 min
Mar 28, 10:05 AM CDTSpecial Weather StatementILXMorgan, Sangamon40 min
Mar 28, 10:55 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon50 min
Mar 28, 11:34 AM CDTSevere Thunderstorm WarningILXMacon41 min
Mar 28, 12:10 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie, Piatt50 min
Mar 28, 12:59 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion49 min
Mar 28, 3:16 PM CDTSevere Thunderstorm WarningILXEdgar19 min
Mar 28, 4:26 PM CDTSevere Thunderstorm WarningILXKnox25 min
Mar 28, 5:08 PM CDTTornado WarningILXKnox37 min

Nearby

Wind Advisories in Illinois, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.